• Aug 06, 2018 News! Vol.7, No.1- Vol.7, No.4 has been indexed by EI (Inspec).   [Click]
  • Mar 07, 2019 News!Vol 9, No 1 has been published with online version 10 original aritcles from 5 countries are published in this issue    [Click]
  • Dec 29, 2018 News!Vol 8, No 6 has been published with online version 6 original aritcles from 3 countries are published in this issue    [Click]
General Information
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2015 Vol.5(5): 349-352 ISSN: 2010-3697
DOI: 10.7763/IJMO.2015.V5.487

Positive Solutions for a Kind of Multipoint Boundary Value Problem

Bo Sun
Abstract—In this paper, several existence results of positive solutions are obtained for a class of multi-point boundary value problems with p -Laplacian. By applying a monotone iterative method, not only we obtain the existence of positive solutions for the problem, but also establish the corresponding iterative schemes.

Index Terms—Successive iteration, positive solutions, boundary value problem, p -Laplacian.

Bo Sun is with the School of Statistics and Mathematics, Central University of Finance and Economics, Beijing 100081, China (e-mail: sunbo19830328@163.com).

[PDF]

Cite: Bo Sun, "Positive Solutions for a Kind of Multipoint Boundary Value Problem," International Journal of Modeling and Optimization vol. 5, no. 5, pp. 349-352, 2015.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com